# SDR WX0A2024011231940

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 38,383 hours, 26,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: A5889RP
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM SLIDE. / INSTALLED NEW L1 DOOR ESCAPE-SLIDE RAFT PACK ASSY IAW AMM 25-62-44-400-007-A. OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED AT THIS TIME. AIRCRAFT OKAY FOR SERVICE."
